# SDR SWAA2018012919371

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 205,680 hours, 8,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE STORAGE CLIP LOOSE.  R&R CLIP PER EA.
